# SDR IXXA20250624025

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,477 hours, 22,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, RH FORWARD EMERGENCY DOOR DISCRETE LIGHT INTERMITTENT. DISPLAY COMES AND DISAPPEARS. LINE MAINTENANCE TRANSFERRED FAULT TO DEFERRAL MAINTENACE ITEM 63509 IAW ATI MINIMUM EQUIPMENT LIST 52-71-01-01.  FOLLOWING A WIRING CHECK PER IAI WIRING DIAGRAM MANUAL 52-71-12 PROXY SENSOR S193 WAS IDENTIFED AS OUT OF LIMITS AND ADJUSTED ACCORDINGLY. SYSTEM OPERATIONAL CHECK IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 32-09-13 SATISFACTORY. SYSTEM MONITORED FOR 10 CONSECUTIVE FLIGHT CYCLES WITH NO ADDITIONAL FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 63509 CLEARED.
